# SDR UIEA2014051900205

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,598 hours, 18,646 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 1347M94P02
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENG CONSUMES MORE OIL THAN LT ENG.  D SUMP AREA SUSPECTED TO BE AT FAULT.  R & R  SEALS AT D SUMP & STARTED CARBON SEALS.  NO LEAKS NOTED AFTER ENG RUN IAW AMM 71-00-00.
